# SDR ASOA2013072608788

- Difficulty date: July 14, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 24,343 hours, 16,905 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL ATTACH ANGLE AT FWD END OF AVIONICS BAY DOOR CUTOUT FRAME BS 364 S26R.  REMOVED ATTACH ANGLE IAW SRM 51-42-06-001-001-A01.  LOCATED DRILLED AND DEBURRED NEW ATTACH ANGLE IAW SRM 51-40-06-001-001-A01 & 51-40-11-001-001-A01.  INSTALLED NEW ATTACH ANGLE IAW SRM 51-42-06-001-001 & DWG SH670-32077.  REPAIR CLASSIFIED AS MAJOR.
